| Model Number |
MMT-751PNAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the customer experienced hyperglycemia.The customer¿s blood glucose level was over 500 mg/dl at the time of incident.The customer declined troubleshooting with high blood glucose level.The customer was treated with insulin for high blood glucose level.Customer experienced blood glucose values such as 347 mg/dl and 300 mg/dl.The device will not be returned for analysis.